×

The extreme and \(L^2\) discrepancies of some plane sets. (English) Zbl 0183.31401


Keywords:

number theory
PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] Davenport, H.: Note on irregularities of distribution. Mathematika3, 131-135 (1956). · Zbl 0073.03402
[2] Gabai, H.: On the discrepancy of certain sequences mod 1. Indag. Math.25, 603-605 (1963). · Zbl 0129.03102
[3] Halton, J. H.: On the efficiency of certain quasi-random sequences of points in evaluating multidimensional integrals. Numer. Math.2, 84-90 and 196 (1960). · Zbl 0090.34505
[4] Halton, J. H.: A retrospective and prospective survey of the Monte Carlo method, SIAM Rev. (to appear). · Zbl 0193.46901
[5] Hlawka, E.: Funktionen von beschr√§nkter Variation in der Theorie der Gleichverteilung. Ann. Mat. Pura App. (iv)54, 325-334 (1961). · Zbl 0103.27604
[6] Roth, K. F.: On irregularities of distribution. Mathematika1, 73 bis 79 (1954). · Zbl 0057.28604
[7] Zaremba, S. K.: The mathematical basis of Monte Carlo and quasi-Monte Carlo methods. SIAM Rev.10, 303-314 (1968).
[8] Zaremba, S. K.: Some applications of multidimensional integration by parts. Ann. Polon. Math.21, 85-96 (1969). · Zbl 0174.08402
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.